# SDR SWAA2024102149798

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 40,822 hours, 18,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bumper
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER FWD GUARD BUMPER MISSING. PHOTO ADDED TO ATTACHMENT.<[01] INSTALLED MISSING DOOR SLIDE BUMPER COVER END PER AMM 25-66-00.
